When she took them she slept all day, I just found out today because now she's throwing up and not keeping anything down. She said she got sick the day she took them and stayed in bed all day. Should I have our mom take her to the hospital? Could her liver be in the process of shutting down right now? The bottle says not to take more than 2 pills in 24 hours.
I've been in this position before and nobody took me to the hospital and I was alright.Although I can't really say what condition my liver is in right now.But you should find out why she's taking so many.This is a form of self-harm and since you're her sibling you should talk to her about it.
She should seek medical help. Her symptoms can be signs of overdose of both medications (Excedrin Back &Body has both aspirin and acetaminophen) She should probably go on in to the hospital and be evaluated asap. It is not good to take more than the maximum safe dose. That is there for a reason! She has been sick for way too long and something is going on that is not right.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2010 • 2 answers
Posted 15 Oct 2011 • 4 answers
Posted 12 Jan 2012 • 1 answer
Posted 17 Mar 2013 • 1 answer
Posted 31 Aug 2013 • 3 answers